# SDR USAA2009030990536

- Difficulty date: February 23, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - DELAMINATION ON RIGHT ELEVATOR TAB AT LEADING EDGE BETWEEN ELEVATOR STATION 124.047 TO 127.047.  REPAIRED RIGHT ELEVATOR TAB IAW SRM 51-70-17.
